Originally Posted by shaloo61
I have had hip pain for several years. I sleep with a pillow between my legs, sometimes it makes me feel better but I still wake up with pain. I went to the doctor a few weeks ago and he said it was bursitis and gave me a cortisone injection. I had some relief for about 6 days and that was all! Today I went back to the doctor and he took an x-ray of my hip and said he thought it was arthritis. He also said my bones looked thin. He gave me diclofenac to take 3 times a day.
I took one today around lunchtime and now my stomach is killing me. I also suffer from GERD and esophageal spasms. So I don't think I am going to be able to take this medication.
Does anyone have any advice for me? Thanks in advance!
I had major problems with diclofenac, I had hepatitis C which I did not know about, but it made it flare up and brought chronic pain with fibromyalgia and irritable bowel system. I was glad to know about the hep c so I can treat, but doc said it had been dormant until the diclofenac ruined my stomach. Ever since the diclofenac I have went downhill and have many stomach issues with IBS constipation and can not tolerate to many medications. May just be a coincidence but I was fine until the stomach problems with the diclofenac. I think I would not take it long term if I was you. Brenda